University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Complex maps without invariant densities

Bruin, H and Todd, M (2006) Complex maps without invariant densities NONLINEARITY, 19 (12). 2929 - 2945. ISSN 0951-7715

[img]
Preview
PDF
bt2.pdf - Accepted Version

Download (246kB)
Item Type: Article
Additional Information: Copyright 2006 Institute of Physics. This is the author's accepted manuscript.
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, RATIONAL MAPS, UNIMODAL MAPS, TOPOLOGICAL CONDITIONS, POINCARE EXPONENT, QUADRATIC MAPS, DIMENSION, COMBINATORICS, POLYNOMIALS, ATTRACTORS, EXISTENCE
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 12 Jan 2012 14:23
Last Modified: 09 Jun 2014 13:22
URI: http://epubs.surrey.ac.uk/id/eprint/37243

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800